| Catalog Number |
MZ5302 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was leaking.The following information was received by the initial reporter with the following: it was reported by the customer that the new iv extension set was used when the syringe full of blood was removed the clave had a drop of blood on it that had to be wiped off prior to being re-accessed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz5302 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.